A note on the axioms for Zilber's pseudo-exponential fields

Kirby, J (2013) A note on the axioms for Zilber's pseudo-exponential fields. Notre Dame Journal of Formal Logic, 54 (3-4). pp. 509-520.

PDF (nape2_4) - Submitted Version
Download (315kB) | Preview


We show that Zilber's conjecture that complex exponentiation is isomorphic to his pseudo-exponentiation follows from the a priori simpler conjecture that they are elementarily equivalent. An analysis of the first-order types in pseudo-exponentiation leads to a description of the elementary embeddings, and the result that pseudo-exponential fields are precisely the models of their common first-order theory which are atomic over exponential transcendence bases. We also show that the class of all pseudo-exponential fields is an example of a non-finitary abstract elementary class, answering a question of Kes\"al\"a and Baldwin.

Item Type: Article
Uncontrolled Keywords: pseudo-exponentiation,exponential fields,schanuel property,first-order theory,abstract elementary class
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Jonathan Kirby
Date Deposited: 27 Jan 2013 21:05
Last Modified: 21 Jul 2020 23:31
URI: https://ueaeprints.uea.ac.uk/id/eprint/39549
DOI: 10.1215/00294527-2143844

Actions (login required)

View Item View Item